Ryzyko finansowania działalności organizacji gospodarczej zadłużeniem długoterminowym

Jerzy Zemke

Abstract

n/a
Author Jerzy Zemke (FM / DE)
Jerzy Zemke,,
- Department of Econometrics
Journal seriesPrace Naukowe Uniwersytetu Ekonomicznego we Wrocławiu, ISSN 1899-3192, e-ISSN 2392-0041 [0324-8445], (B 10 pkt)
Issue year2009
No60
Pages556-568
Languagepl polski
Score (nominal)7
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back